American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] M. La Barbiera. Algebraic properties of bi-polymatroidal ideals. St. Petersburg Math. J. 26 (2015) 911-917.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Sartori. A diagram algebra for Soergel modules corresponding to smooth Schubert varieties. Trans. Amer. Math. Soc. 368 (2016) 889-938.
Abstract, references, and article information   
View Article: PDF

[3] Keith Johnson. $P$-orderings of noncommutative rings. Proc. Amer. Math. Soc. 143 (2015) 3265-3279.
Abstract, references, and article information   
View Article: PDF

[4] Quo-Shin Chi. Ideal Theory and Classification of Isoparametric Hypersurfaces. Contemporary Mathematics 646 (2015) 81-104.
Book volume table of contents   
View Article: PDF

[5] Dorin Popescu. Depth of factors of square free monomial ideals. Proc. Amer. Math. Soc. 142 (2014) 1965-1972.
Abstract, references, and article information   
View Article: PDF

[6] S. M. Bhatwadekar, Amartya K. Dutta and Nobuharu Onoda. On algebras which are locally $\mathbb{A}^{1}$ in codimension-one. Trans. Amer. Math. Soc. 365 (2013) 4497-4537.
Abstract, references, and article information   
View Article: PDF

[7] Chul Ju Hwang and Jung Wook Lim. A note on $*_w$-Noetherian domains. Proc. Amer. Math. Soc. 141 (2013) 1199-1209.
Abstract, references, and article information   
View Article: PDF

[8] Dorin Popescu. Graph and depth of a monomial squarefree ideal. Proc. Amer. Math. Soc. 140 (2012) 3813-3822.
Abstract, references, and article information   
View Article: PDF

[9] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[10] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[11] Jürgen Herzog, Dorin Popescu and Marius Vladoiu. Stanley depth and size of a monomial ideal. Proc. Amer. Math. Soc. 140 (2012) 493-504. MR 2846317.
Abstract, references, and article information   
View Article: PDF

[12] Keith Johnson. Super-additive sequences and algebras of polynomials. Proc. Amer. Math. Soc. 139 (2011) 3431-3443. MR 2813375.
Abstract, references, and article information   
View Article: PDF

[13] Irena Peeva and Mauricio Velasco. Frames and degenerations of monomial resolutions. Trans. Amer. Math. Soc. 363 (2011) 2029-2046. MR 2746674.
Abstract, references, and article information   
View Article: PDF

[14] Ignacio Ojeda and Alberto Vigneron-Tenorio. Indispensable binomials in semigroup ideals. Proc. Amer. Math. Soc. 138 (2010) 4205-4216. MR 2680047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anargyros Katsabekis. Arithmetical rank of toric ideals associated to graphs. Proc. Amer. Math. Soc. 138 (2010) 3111-3123. MR 2653936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jeffrey Mermin. Monomial regular sequences. Proc. Amer. Math. Soc. 138 (2010) 1983-1988. MR 2596033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M-J. Strong and Sarah Whitehouse. Integer-valued polynomials and $K$-theory operations. Proc. Amer. Math. Soc. 138 (2010) 2221-2233. MR 2596063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Manjul Bhargava. On $P$-orderings, rings of integer-valued polynomials, and ultrametric analysis. J. Amer. Math. Soc. 22 (2009) 963-993. MR 2525777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. Malcolmson and F. Okoh. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009) 431-437. MR 2448561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Rafael H. Villarreal. Normalization of monomial ideals and Hilbert functions. Proc. Amer. Math. Soc. 136 (2008) 1933-1943. MR 2383499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hara Charalambous, Anargyros Katsabekis and Apostolos Thoma. Minimal systems of binomial generators and the indispensable complex of a toric ideal. Proc. Amer. Math. Soc. 135 (2007) 3443-3451. MR 2336556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Elisa Gorla. The general hyperplane section of a curve. Trans. Amer. Math. Soc. 358 (2006) 819-869. MR 2177042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jacques Boulanger and Jean-Luc Chabert. On the representation of integers as linear combinations of consecutive values of a polynomial. Trans. Amer. Math. Soc. 356 (2004) 5071-5088. MR 2084411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Fontana and S. Kabbaj. Essential domains and two conjectures in dimension theory. Proc. Amer. Math. Soc. 132 (2004) 2529-2535. MR 2054776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Manfred Einsiedler and Douglas Lind. Algebraic $\mathbb{Z}^d$-actions of entropy rank one. Trans. Amer. Math. Soc. 356 (2004) 1799-1831. MR 2031042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ivan P. Shestakov and Ualbai U. Umirbaev. Poisson brackets and two-generated subalgebras of rings of polynomials. J. Amer. Math. Soc. 17 (2004) 181-196. MR 2015333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ivan P. Shestakov and Ualbai U. Umirbaev. The tame and the wild automorphisms of polynomial rings in three variables. J. Amer. Math. Soc. 17 (2004) 197-227. MR 2015334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Aldo Conca. Reduction numbers and initial ideals. Proc. Amer. Math. Soc. 131 (2003) 1015-1020. MR 1948090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia